Skip to main content
Article
Linear Koszul duality
COMPOSITIO MATHEMATICA
  • I Mirkovic, University of Massachusetts - Amherst
  • S Riche
Publication Date
2010
Abstract
In this paper we construct, for F1 and F2 subbundles of a vector bundle E, a ‘Koszul duality’ equivalence between derived categories of m-equivariant coherent(dg-)sheaves on the derived intersection , and the corresponding derived intersection . We also propose applications to Hecke algebras.
Comments

This is the pre-published version harvested from arXiv. The published version is located at http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=7089288

Pages
233-258
Citation Information
I Mirkovic and S Riche. "Linear Koszul duality" COMPOSITIO MATHEMATICA Vol. 146 Iss. 1 (2010)
Available at: http://works.bepress.com/ivan_mirkovic/13/